Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bruised knee after a fall. Have persisting vertigo. Is the vertigo due to the fall?

I fell this morning on my left knee after slipping on water (middle school hallway). I fell really hard but my knee if okay just very bruised. However almost immediately I began to have vertigo and it has persisted for the past three or four hours. Could my fall have caused this or is it just a coincidence? This was supposed to be a free site.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Your vertigo is rather not caused by knee fall. The only possible way it could cause vertigo is a blood clot which has migrated from leg veins and went to the lungs causing shortness of breath and vertigo.
It is rather vertigo which has caused your fall and this should be explained. It is advisable for you to have heart diagnostics (ECG, stress test, 24 hours Holters ECG), cervical arteries ultrasound, internal ear tests, and neurological examination.

Hope this will help.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor